# SDR FDEA202506211023

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Crossed
- Location: Zone 300
- Part time: 5,896 hours, 2,965 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PITCH ENHANCEMENT SYSTEM CHECK (PTU) FAILS. STAB DOES NOT MOVE WITH LEFT AND CENTER HYDRAULICS SHUT DOWN. POWER TRANSFER UNIT  CURRENTLY INSTALLED ON A/C 196: MPN 518735 SN MX814569. WHEN A/C PRE-DOCKS WERE   ACCOMPLISHED WIC 2902100-00-01 FAILED. FOUND HYDRAULIC LINES CROSSED, SEE B767 AMM 29-22-01-4 FIG 401   SHEET 1 "MOTOR OUTLET LINE" AND "MOTOR INLET LINE".    DURING TROUBLESHOOTING FOUND HYDRAULIC PTU "MOTOR OUTLET LINE" AND "MOTOR INLET LINE" FLEX HOSE   WERE CROSSED, REPOSITIONED LINES AS REQUIRED REF 767 AMM 29-22-01-4 FIGURE 401 SHEET 1. HYDRAULIC PTU   SYSTEM OPS CHECKED (PREFERRED METHOD) GOOD PER WORK CARD 2902100-00-01 AND AMM 29-22-00-5.
